# SDR CA050816001

- Difficulty date: August 13, 2005
- Submitted: September 1, 2005
- Operation: General aviation
- Make and model: Boeing 757-28A
- Aircraft time: 71,105 hours
- Engine: Rroyce RB211535E437
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 1417480150
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE IN FLIGHT, THE FLIGHT CREW NOTICED ARCING INSIDE THE FIRST OFFICER WINDSHIELD WHICH RESULTED IN A SEVERELY CRACKED OUTER PANE.
